CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
NUMERICAL APPROXIMATION OF ELLIPTIC PROBLEMS WITH LOG-NORMAL RANDOM COEFFICIENTS 期刊论文
INTERNATIONAL JOURNAL FOR UNCERTAINTY QUANTIFICATION, 2019, 卷号: 9, 期号: 2, 页码: 161-186
Authors:  Wan, Xiaoliang;  Yu, Haijun
Favorite  |  View/Download:9/0  |  Submit date:2020/01/10
Wiener chaos expansion  Wick product  stochastic elliptic PDE  uncertainty quantification  log-normal random coefficient  
Wick calculus for nonlinear Gaussian functionals 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2009, 卷号: 25, 期号: 3, 页码: 399-414
Authors:  Hu, Yao-zhong;  Yan, Jia-an
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Malliavin calculus  multiple integral  chaos decomposition  Wick product  Wick renormalization  
wickcalculusfornonlineargaussianfunctionals 期刊论文
actamathematicaeapplicataesinica, 2009, 卷号: 000, 期号: 003, 页码: 399
Authors:  Yaozhong Hu;  Jiaan Yan
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
On Wick product of generalized operators 期刊论文
CHINESE SCIENCE BULLETIN, 1998, 卷号: 43, 期号: 15, 页码: 1252-1256
Authors:  Luo, SL;  Yan, JA
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Gaussian probability space  generalized operator  T-transform  Wick product